# SDR 2001UALA01997

- Difficulty date: September 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Aircraft time: 67,572 hours, 38,683 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL TOP PRESSURE PANEL IS CRACKED AT FASTENER HOLES BS 275, RBL 13, AND BS 284, RBL 6.  REPAIRED PRESSURE PANEL WEB.  MAJOR REPAIR ACCOMPLISHED.
